Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Tinnitus and Depression

Posted by Susan on April 29, 1999, at 10:34:09

In reply to Re: Tinnitus and Depression, posted by Sean on April 27, 1999, at 17:12:02

For what it is worth I also take Effexor XR and experienced some tinnitus when I first started the med over a year ago. The tinnitus subsided gradually and I rarely notice it now. However, I have also suffered tinnitus from aspirin. Does your friend use aspirin? Whenever I mix Effexor and aspirin the tinnitus returns.




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Susan thread:5351